# SDR SWAA2016111409622

- Difficulty date: November 2, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C26457
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRAP CRACKED AT BS 787, BETWEEN STR 18R TO STR 25R.  R&R STRAP IAW SRM AND DWG.
